# SDR LR7A9902

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 7320 · Fuel Controlling System
- Part: Speed Control
- Part number: 6404486
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, NR 2 ENGINE WOULD NOT EXCEED 830 DEG TIT, SELECTED NULL AND PULLED IGNITION CONTROL CB ENGINE TIT STAYED AT 830 DEG. TIT, SHUTDOWN ENGINE AT 1226Z.  RETURNED TO DEPARTURE AIRPORT.  REMOVED AND REPLACED NR 2 SPEEDSENSE CONTROL IAW ALLISON 501 D22 MM CH 73-500 P201 OPS CK NORMAL.
